Laurie Zack

191004 Laurie Zack 0001
Laurie Zack
Associate Professor of Mathematics
Education
  • B.S. University of Arkansas
  • M.S. North Carolina State University
  • Ph.D. North Carolina State University

Research and Creative Activities

  • Lie Algebras
  • Graph Theory
  • Linear Algebra
  • Math Education

 

Selected Publications

  • Fixed Points of Augmented Generalized Happy Functions II: Oases and Mirages, L. Zack etc all, The Journal of Integer Sequences, Vol (22), 2019.

 

  • Equities and Inequities in The Orville, L. Zack and S. Greenwald, The Association for Women in Mathematics newsletter, 2018.

 

  • Using Mathematical Models to Rank the Members of Criminal Networks, Lucas Chirino, SIAM Undergraduate Research Online Journal (Accepted for publication), 2018.

 

  • Fixed Points of Augmented Generalized Happy Functions, L. Zack, etc. all, Rocky Mountain Journal of Mathematics, Volume 48, No. 1, 2018.

 

  • Augmented Generalized Happy Functions, L. Zack, et all, Rocky Mountain Journal of Mathematics, Volume 47, No. 2, 2017.

 

  • Flipping Freshman Mathematics, L, Zack, et all, PRIMUS- Volume 25, Issue 9-10, 2015.

 

  • Nilpotent Lie and Leibniz Algebras, L. Zack, et all, Communications in Algebra, Volume 42:6, pg 2404-2410, 2014.

 

  • An Application of Google’s PageRank to NFL Rankings, L. Zack, S., Ball, R. Lamb, Involve: A Journal of Mathematics, Volume 5, No. 4, 2012.

 

  • Realizations of the Complex Nilpotent Lie Algebras with a Small Second Derived Quotient,E. Stitzinger and L. Zack, Electronic Journal of Linear Algebra, Vol. 28, pp 513-515, August 2009.

 

  • Nilpotent Lie Algebras with a Small Second Derived Quotient, L. Zack, Communications in Algebra, Vol. 36, pp 4607-4619, December 2008.

 

  • Two Generated Lie Algebra L where L’’≠0 and dim(L’/L’’)=3, L. Zack, Arkansas-Oklahoma MAA Sectional Proceeding, March 2006.